Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Descriptive collineations in spaces of $ K$-spreads


Author: Buchin Su
Journal: Trans. Amer. Math. Soc. 61 (1947), 495-507
MSC: Primary 53.0X
Erratum: Trans. Amer. Math. Soc. 63 (1948), 599-600.
MathSciNet review: 0020841
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.0X

Retrieve articles in all journals with MSC: 53.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1947-0020841-5
PII: S 0002-9947(1947)0020841-5
Article copyright: © Copyright 1947 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia